Correlation Engine 2.0
Clear Search sequence regions


Sizes of these terms reflect their relevance to your search.

Neurological disorders are considered rare complications of immune-checkpoint inhibitor. We report a 63-year-old man with recurrence of melanoma who presented epilepsy, limbic encephalitis, cerebellar ataxia, and stiff person syndrome soon after treatment with nivolumab, an immune-checkpoint inhibitor. On autoimmune screening, serum and CSF GAD65 were detected. Significant response to steroids and intravenous immunoglobulins were observed, but cancer recurred after nivolumab discontinuation in parallel with epileptic seizure and worsening of cognitive impairment and the patient died. This case expands the spectrum of GAD65-associated conditions induced by immune-checkpoint inhibitor and underlines treatment complexity when both neurological complications and tumour recurrence occur.

Citation

Giorgia Teresa Maniscalco, Anastasia Zekeridou, Lia Allegorico, Angelo Ranieri, Massimo Napolitano, Marianna Pezzella, Luigi Della Gatta, Valentino Manzo, Sergio Ferrari, Sara Mariotto. GAD65 autoimmunity after treatment with nivolumab: a multifocal presentation. Neurological sciences : official journal of the Italian Neurological Society and of the Italian Society of Clinical Neurophysiology. 2021 May 11


PMID: 33977307

View Full Text